MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97714
Medical Device Problem Codes Failure to Power Up (1476); Charging Problem (2892); Connection Problem (2900); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 97714, serial# (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.Product id: 37761, serial# unknown, product type: recharger.Other relevant device(s) are: product id: 37761, serial/lot #: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a patient implanted with a neurostimulator (ins) used for non-malignant pain.Consumer reported the desktop charger (dtc) wouldn't stay plugged into the recharger (insr).It was reported that the cord would fall out/was broken.No further complications reported/anticipated.03/08/2019 (b)(4) (rep): additional information from representative was received.Rep stated patient still had issues with connector pin not staying in recharger, and recharger would not turn on, patient could not charge ins to use therapy for neck.At first, it sounded like it was the same issue as initial call.After reviewed of notes, repair said replacement for desktop charger was never sent.A replacement patient programmer would be sent.It was mentioned desktop charger connector pin was broken off, and pp would not power up right.No further complication and events were reported.
 
Additional Manufacturer Narrative
Continuation of concomitant products: product id: 97740, serial# (b)(4), product type: programmer, patient product id: 37761, serial#: unknown, product type: recharger.The initial mdr was filed as mfg.Report # 2182208-2019-00492.Additional review indicated that the correct manufacturing site was site # 3004209178.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
MDR Report Key8408224
Report Number2182208-2019-00492
Device Sequence Number269131
Product Code LGW
UDI-Device Identifier00643169518919
UDI-Public00643169518919
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number97714
Device Catalogue Number97714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/23/2019
04/08/2019
05/10/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/23/2019
05/10/2019
05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR